# SDR 03FDEA00357

- Difficulty date: March 21, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310
- Aircraft serial: 283
- Aircraft time: 34,627 hours, 17,136 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Spar Cap
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL UPPER AFT SPAR CAP CORRODED APPROX. 4FT. FROM FUSELAGE.   UNDER MAE W/O NO. 13350.     REPAIRED AFT SPAR CAP IAW SRM 55-13-11 AND SRM 51-41-01.
